# SDR QXEA9801785

- Difficulty date: December 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- System (JASC): 2611 · Smoke Detection
- Part: Wire
- Condition: Broken
- Location: Cargo Smoke Det
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EAT- BAGGAGE SMOKE DETECTOR LIGHT REMAINS ON.  MAINTENANCE PLACED ON MEL.  MEL CLEARED ON 12/4/98 BY REPAIRING WIRES THAT GOT CAUGHT IN DOOR ROLLERS.  WRAPPED WIRES TO PREVENT REOCCURRANCE.  OPERATIONAL CHECKS GOOD, NO PARTS REPLACED.
